EconPapers    
Economics at your fingertips  
 

General Iterative Algorithms for Hierarchical Fixed Points Approach to Variational Inequalities

Nopparat Wairojjana and Poom Kumam

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper deals with new methods for approximating a solution to the fixed point problem; find x̃∈F(T), where H is a Hilbert space, C is a closed convex subset of H, f is a ρ‐contraction from C into H, 0 0, 0

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/174318

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:174318

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:174318